Conforti, M, Cornuejols, G, Kapoor, A and Vuskovic, K (2002) Even-hole-free graphs, Part I: Decomposition Theorem. Journal of Graph Theory, 39 (1). 6 - 49 . ISSN 0364-9024Full text available as:
Available under licence : See the attached licence file.
We prove a decomposition theorem for even-hole-free graphs. The decompositions used are 2-joins and star, double-star and triple-star cutsets. This theorem is used in the second part of this paper to obtain a polytime recognition algorithm for even-hole-free graphs.
|Copyright, Publisher and Additional Information:||© 2002, Wiley Blackwell. This is an author produced version of a paper published in Journal of Graph Theory. Uploaded in accordance with the publisher's self-archiving policy. The definitive version is available at www3.interscience.wiley.com.|
|Institution:||The University of Leeds|
|Academic Units:||The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)|
|Depositing User:||Symplectic Publications|
|Date Deposited:||22 Jun 2012 11:23|
|Last Modified:||10 Jun 2014 08:56|